# SDR AALA20150729007

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 67,037 hours, 8,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 GALLEY EMERGENCY LIGHT ASSEMBLY, IN FOOT WELL, BROKEN.  R & R LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-50-00.  SYSTEM CHECKED NORMAL.
